# SDR QXEA9900073

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD END OF STRINGER 63 JUST AFT OF FWD PRESSURE BULKHEAD WAS DAMAGED WHILE GAINING ACCESS TO FUSELAGE DENT REPAIR.  REPAIRED IAW FOKKER SRM 53-02-01, PAGE 8, FIGURE 6.
